Estrace vaginal cream

breadbaker1April 16, 2010

Hello, I just started using Estrace cream. My OBGYN thought it might do me some good because of recurrent cystitis problems. I've been in menopause now for 7 years (54yrs old now). No hot flashes, no symptoms at all other than the cystitis and severe burning that just started. My question is about Estrace cream side effects. It's giving me a terrible headache and the dizzies. Is this typical and most importantly will it go away after a while? I'm so sensitive to drugs. Thank you in advance for any comments.

Thank you for reporting this comment. Undo
simplify

I get headaches unless I use progesterone cream along with estrogen. I get the cream from puritan.com. You do not need a prescription. I use the cream 25 days and off 5 days. I am on higher dose estrace, so I do get my period. Others use the progesterone cream every day and do not get a period. I would ask your doctor to be sure, but progesterone cream seems to be safe when used as directed. I hope this helps.

    Bookmark   April 24, 2010 at 10:59AM
Thank you for reporting this comment. Undo
vala55

It can also be a disease. I was having problems, every doc said atrophy and I agreed. Finally my step daughter told me to go to her gyn and I did. She knew right away it was a disease. She said she has patients 5yrs old with the same problem. She prescribed clobetasol ointment and no more discomfort. The problem can not be cured, you just treat the symptoms.

    Bookmark   May 1, 2010 at 2:41PM
Sign Up to comment
More Discussions
Over active Libido..
I have heard of losing your sex drive during menapause,...
vicki_Indiana
Relevant, funny essay about this mid-life nightmare
https://medium.com/@zabado11/open-letter-to-women-4509c2f65c1d...
zabado
help me interpret the FSH numbers?
i just received my FSH results back (and though i realize...
llmoyer123
Cramping, but no periods
I'm just wondering if this is a common part of entering...
dee_can1
premenstrual nausea when perimenopausal?
Well, I've gone from having no PMS symptoms at all,...
tanama
People viewed this after searching for:
© 2015 Houzz Inc. Houzz® The new way to design your home™